研究领域

几何分析、应用数学

教育背景

1966-1970 学士    香港中文大学

1970-1974 博士    UC Berkeley


工作经历

2013 至今 教授   清华大学丘成桐数学科学中心

1996-2014 教授   香港科技大学

1992-1995 教授   香港中文大学

1982-1998 教授   UCLA

1979-1982 副教授 UCLA

1976-1980 助理教授 Princeton University

1974-1976 Courant 讲师 Courant Institute NYU

荣誉与奖励

2017 香港科技大学荣誉院士

2013年 美国数学学会首屆院士

2007年 世界华人数学家大会(杭州)陈省身奖

2006年 马德里国际数学家大学邀请分组讨论成员

1983年 华沙国际数学家大学45分钟邀请报告

1977年 史隆研究奖

发表论文

1. Cheng, S.Y., “Eigenvalue comparison theorems and its geometric applications”, Math Z. 143 (1975) pp 289-297.

2. Cheng, S.Y., “Eigenfunctions and nodal sets”, Commentari Math. Helv. 51 (1976) 00 43-55.

3. Cheng, S.Y., Yau, S.T., “On the regularity of the n-dimensional Minkowski problem”, Comm. Pure Appl. Math 29 (1976) pp 496-516.

4. Cheng, S.Y., Yau, S.T., “On the regularity of the Monge-Ampère equation det(∂2u/∂xi∂xj)=F(x,u)”, Comm. Pure Appl. Math. 30 (1977) pp 41-69.

5. Cheng, S.Y., Yau, S.T., “On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman’s equation”, Comm. Pure Appl. Math. 33 (1980) pp 507- 544.


  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心